| Model Number |
MMT-945 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion set tap not sticking event on 19-sep-2019.No further information available.